RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Artamonov, Viacheslav Alexandrovich

Statistics Math-Net.Ru
Total publications: 64
Scientific articles: 54
Presentations: 3

Number of views:
This page:5656
Abstract pages:15836
Full texts:6599
References:1282
Artamonov, Viacheslav Alexandrovich

Professor
Doctor of physico-mathematical sciences (1990)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 2.10.1946
Fax: +7 (495) 939 20 90
E-mail: ,
Website: http://www.math.msu.su/department/algebra/staff/artamon
Keywords: Hopf algebras, universal algebra, quasicrystals.
UDC: 512, 512.535, 512.544, 512.55, 512.552.7, 512.57, 512.667, 512.667.7, 512.8, 512.817, 519.4, 519.443, 519.9, 519.41/47, 519.48, 512.546.3, 51-72, 512.94.3
MSC: 16D, 16E, 16S, 16W, 20F, 08, 17B99

Subject:

Hopf algebras, quantum groups, noncommutative algebraic geometry, noncommutative algebra, universal algebra, symmetries of (quasi)crystals.

Biography

I was graduated from Moscow State University in July 1968. I was a postgraduate in the Department of Algebra, Faculty of Mechanics and Mathematics of Moscow State University. My scientific adviser was Prof. A. G. Kurosh. In December 1970 I received a position in Faculty of Mechanics and Mathematics of Moscow State University. In April 1971 I received Ph.D. from Faculty of Mechanics and Mathematics. In 1976–1996 I was an associate professor (docent) in Faculty of Mechanics and Mathematics Moscow State University. In 1990 I received degree of a Doctor of sciences from Faculty of Mechanics and Mathematics Moscow State University. Since 1996 I am a full professor.
I am an author of more than 120 papers in algebra. I am a member of Editorial Board of the international Journal "Communications in Algebra" published by Taylor & Francis, Inc., (USA) of the journal "Discussiones Math., General algebra and Appl." published by Technical Univ. Press, Zieleno Gora, Poland, of the journal "Algebra and Discrete Mathematics" зublished by Kiev and Lugansk Universities, Ukraine, of the journal "Fundamental and Applied Mathematics" published in Moscow State University, of the journal "Tchebyshev Sbornik" published by Tula pedagogical university and of "Quasigroups mand related topics" published by Moldavian Academy of Sci.

   
Main publications:
  • Pointed Hopf algebras acting on quantum polynomials. J. Algebra, 2003, 259, N 2, 323–352.
  • Quantum Serre's conjecture. Uspehi mat. nauk, 1998, 53, N 4, 3–77.
  • On semisimple finite dimensional Hopf algebras, Mat. Sbornik, 198, N 9, 2007, 3–28.
  • V. Artamonov, S. Sanchez, A mathematical classification for symmetries in 2-dimensional quasicrystals, Lecture Series on Computer and Computational Sciences, Volume 7, 2006, 32–35.
  • "Actions of pointed Hopf algebras on quantum torus" in Proceedings of the "Ferrara Algebra Workshop" jointly with the "Workshop on Hopf Algebras, Swansea", a special issue of the "Annali dell'Universita' di Ferrara, sez. VII, Scienze Matematiche, Vol. 51, 29–60, 2005.

http://www.mathnet.ru/eng/person8619
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:artamonov.vyacheslav-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/196726
Full list of publications: Download file (131 kB)

Publications in Math-Net.Ru
2018
1. V. A. Artamonov, “Quasigroups and their applications”, Chebyshevskii Sb., 19:2 (2018),  111–122  mathnet  elib
2017
2. V. Artamonov, O. Artemovych, Yu. Bahturin, T. Banakh, L. Bartholdi, O. Bezushchak, Ie. Bondarenko, T. Ceccherini-Silberstein, Yu. Drozd, V. Futorny, F. de Giovanni, R. Grigorchuk, W. Holubowski, S. Ivanov, A. Kashu, O. Kharlampovich, E. Khukhro, V. Kirichenko, L. Kurdachenko, Ya. Lavrenyuk, O. Macedońska, A. Myasnikov, T. Nagnibeda, V. Nekrashevych, A. Oliynyk, B. Oliynyk, A. Olshanskii, M. Perestyuk, A. Petravchuk, I. Protasov, N. Romanovskii, D. Savchuk, M. Sapir, M. Semko, I. Shestakov, S. Sidki, B. Steinberg, I. Subbotin, Ya. Sysak, V. Vyshensky, E. Zelmanov, A. Zhuchok, Yu. Zhuchok, “Vitaliy Sushchansky (11.11.1946 – 29.10.2016)”, Algebra Discrete Math., 23:2 (2017),  C–F  mathnet
2016
3. V. A. Artamonov, “Categories of modules over semisimple finite-dimensional Hopf algebras”, Fundam. Prikl. Mat., 21:5 (2016),  5–18  mathnet
4. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, Fundam. Prikl. Mat., 21:2 (2016),  3–35  mathnet  elib; J. Math. Sci., 237:2 (2019), 157–179
2014
5. V. A. Artamonov, “Semisimple Hopf algebras with restrictions on irreducible non-one-diemnsional modules”, Algebra i Analiz, 26:2 (2014),  21–44  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:2 (2015), 207–223  isi  scopus
6. V. A. Artamonov, “Semisimple Hopf algebras”, Chebyshevskii Sb., 15:1 (2014),  19–31  mathnet
7. V. A. Artamonov, “Properties of Semisimple Hopf Algebras”, Mat. Zametki, 96:3 (2014),  325–332  mathnet  mathscinet  zmath  elib; Math. Notes, 96:3 (2014), 309–316  isi  elib  scopus
2011
8. V. A. Artamonov, S. Sánchez, “On finite symmetry groups of some models of three-dimensional quasicrystals”, Sibirsk. Mat. Zh., 52:6 (2011),  1221–1233  mathnet  mathscinet; Siberian Math. J., 52:6 (2011), 969–979  isi  scopus
2010
9. V. A. Artamonov, S. Sanchez, “On Symmetry Groups of Quasicrystals”, Mat. Zametki, 87:3 (2010),  323–329  mathnet  mathscinet  zmath  elib; Math. Notes, 87:3 (2010), 303–308  isi  scopus
2007
10. V. A. Artamonov, “Semisimple finite-dimensional Hopf algebras”, Mat. Sb., 198:9 (2007),  3–28  mathnet  mathscinet  zmath  elib; Sb. Math., 198:9 (2007), 1221–1245  isi  elib  scopus
2004
11. V. A. Artamonov, “Quasicrystals and their symmetries”, Fundam. Prikl. Mat., 10:3 (2004),  3–10  mathnet  mathscinet  zmath  elib; J. Math. Sci., 139:4 (2006), 6657–6662  scopus
2003
12. V. A. Artamonov, “The actions of quantum groups on quantum spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2003, 3,  13–17  mathnet  mathscinet  zmath
2002
13. V. A. Artamonov, “Quantum polynomial algebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 26 (2002),  5–34  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:3 (1997), 3441–3462
2000
14. V. A. Artamonov, “Universal commutative Hopf algebras coacting on quantum polynomials”, Fundam. Prikl. Mat., 6:3 (2000),  637–642  mathnet  mathscinet  zmath
15. V. A. Artamonov, “Actions of pointlike Hopf algebras on quantum polynomials”, Uspekhi Mat. Nauk, 55:6(336) (2000),  125–126  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1137–1138  isi  scopus
16. V. A. Artamonov, “Automorphisms of the skew field of rational quantum functions”, Mat. Sb., 191:12 (2000),  3–26  mathnet  mathscinet  zmath; Sb. Math., 191:12 (2000), 1749–1771  isi  scopus
1999
17. V. A. Artamonov, “Transitivity of action on modular vectors”, Fundam. Prikl. Mat., 5:3 (1999),  765–773  mathnet  mathscinet  zmath
18. V. A. Artamonov, “General quantum polynomials: irreducible modules and Morita equivalence”, Izv. RAN. Ser. Mat., 63:5 (1999),  3–36  mathnet  mathscinet  zmath; Izv. Math., 63:5 (1999), 847–880  isi
19. V. A. Artamonov, “The skew field of rational quantum functions”, Uspekhi Mat. Nauk, 54:4(328) (1999),  151–152  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 825–827  isi  scopus
1998
20. V. A. Artamonov, “Serre's quantum problem”, Uspekhi Mat. Nauk, 53:4(322) (1998),  3–76  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:4 (1998), 657–730  isi  scopus
1997
21. V. A. Artamonov, “Periodic modules over general quantum Laurent polynomials”, Mat. Zametki, 61:1 (1997),  10–17  mathnet  mathscinet  zmath; Math. Notes, 61:1 (1997), 9–15  isi
22. V. A. Artamonov, “The Magnus representation in congruence modular varieties”, Sibirsk. Mat. Zh., 38:5 (1997),  978–995  mathnet  mathscinet  zmath; Siberian Math. J., 38:5 (1997), 842–859  isi
1996
23. V. A. Artamonov, “Modules over quantum polynomials”, Mat. Zametki, 59:4 (1996),  497–503  mathnet  mathscinet  zmath; Math. Notes, 59:4 (1996), 356–360  isi
24. V. A. Artamonov, “Irreducible modules over quantum polynomials”, Uspekhi Mat. Nauk, 51:6(312) (1996),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1191–1192  isi  scopus
25. V. A. Artamonov, “Invariants of Hopf algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, 4,  45–49  mathnet  mathscinet  zmath
1995
26. V. A. Artamonov, “Automorphisms of decomposable projective modules”, Fundam. Prikl. Mat., 1:1 (1995),  63–69  mathnet  mathscinet  zmath
27. V. A. Artamonov, “Construction of modules over quantum polynomials”, Uspekhi Mat. Nauk, 50:6(306) (1995),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:6 (1995), 1256–1257  isi
1994
28. V. A. Artamonov, V. V. Yashchenko, “Multibasic algebras in public key distribution systems”, Uspekhi Mat. Nauk, 49:4(298) (1994),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:4 (1994), 145–146  isi
29. V. A. Artamonov, “Projective modules over quantum polynomial algebras”, Mat. Sb., 185:7 (1994),  3–12  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 82:2 (1995), 261–269  isi
1993
30. V. A. Artamonov, “Free algebras of Mal'tsev products of varieties”, Uspekhi Mat. Nauk, 48:2(290) (1993),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:2 (1993), 167–169  isi
1992
31. V. A. Artamonov, “Engelian Hopf algebras and the quantum analogue of Serre's conjecture”, Uspekhi Mat. Nauk, 47:5(287) (1992),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 175–176  isi
1991
32. V. A. Artamonov, “The structure of Hopf algebras”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 29 (1991),  3–63  mathnet  mathscinet  zmath; J. Math. Sci., 71:2 (1994), 2289–2328
1989
33. V. A. Artamonov, “Universal algebras”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 27 (1989),  45–124  mathnet  mathscinet  zmath; J. Soviet Math., 57:2 (1991), 2959–3009
34. V. A. Artamonov, A. A. Bovdi, “Integral group rings: groups of invertible elements and classical $K$-theory”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 27 (1989),  3–43  mathnet  mathscinet  zmath; J. Soviet Math., 57:2 (1991), 2931–2958
35. V. A. Artamonov, “The Horrocks theorem for noncommutative rings”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 2,  5–7  mathnet  mathscinet  zmath
1984
36. V. A. Artamonov, “Projective modules over universal enveloping algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 48:6 (1984),  1123–1137  mathnet  mathscinet  zmath; Math. USSR-Izv., 25:3 (1985), 429–441
1983
37. V. A. Artamonov, “Projectively free nilpotent groups”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 5,  41–42  mathnet  mathscinet  zmath
38. V. A. Artamonov, “Quillen's theorem for graded algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 3,  59–61  mathnet  mathscinet  zmath
1981
39. V. A. Artamonov, “Projective nonfree modules over group rings of solvable groups”, Mat. Sb. (N.S.), 116(158):2(10) (1981),  232–244  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:2 (1983), 207–217
1978
40. V. A. Artamonov, “Projective metabelian groups and Lie algebras”, Izv. Akad. Nauk SSSR Ser. Mat., 42:2 (1978),  226–236  mathnet  mathscinet  zmath; Math. USSR-Izv., 12:2 (1978), 213–223
41. V. A. Artamonov, “Lattices of varieties of linear algebras”, Uspekhi Mat. Nauk, 33:2(200) (1978),  135–167  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:2 (1978), 155–193
1977
42. V. A. Artamonov, “Projective metabelian groups and Lie algebras”, Uspekhi Mat. Nauk, 32:3(195) (1977),  166  mathnet  mathscinet  zmath
43. V. A. Artamonov, “On algebras without proper subalgebras”, Mat. Sb. (N.S.), 104(146):3(11) (1977),  428–459  mathnet  mathscinet  zmath; Math. USSR-Sb., 33:3 (1977), 375–401  isi
1976
44. V. A. Artamonov, “Universal algebras”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 14 (1976),  191–248  mathnet  mathscinet  zmath
1974
45. V. A. Artamonov, “Orbits of the group $\mathbf{GL}(r,k[X_1,…,X_n])$”, Izv. Akad. Nauk SSSR Ser. Mat., 38:3 (1974),  484–494  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:3 (1974), 490–500
1973
46. V. A. Artamonov, “Chain varieties of linear algebras”, Tr. Mosk. Mat. Obs., 29 (1973),  51–78  mathnet  mathscinet  zmath
1972
47. V. A. Artamonov, “Projective metabelian Lie algebras of finite rank”, Izv. Akad. Nauk SSSR Ser. Mat., 36:3 (1972),  510–522  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:3 (1972), 504–517
48. M. S. Burgin, V. A. Artamonov, “Some properties of subalgebras in varieties of linear $\Omega$-albebras”, Mat. Sb. (N.S.), 87(129):1 (1972),  67–82  mathnet  mathscinet  zmath; Math. USSR-Sb., 16:1 (1972), 69–85
1971
49. V. A. Artamonov, “Semisimple varieties of multi-operator algebras. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 12,  15–21  mathnet  mathscinet  zmath
50. V. A. Artamonov, “Semisimple varieties of multi-operator algebras. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 11,  3–10  mathnet  mathscinet  zmath
1970
51. V. A. Artamonov, “Free $n$-groups”, Mat. Zametki, 8:4 (1970),  499–507  mathnet  mathscinet  zmath; Math. Notes, 8:4 (1970), 750–754
1969
52. V. A. Artamonov, “Multioperator algebras and clones of polylinear operators”, Uspekhi Mat. Nauk, 24:1(145) (1969),  47–59  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:1 (1969), 45–57
1968
53. V. A. Artamonov, “Isomorphisms of free decompositions of $\Gamma$-operator groups with a regular group of operators $\Gamma$”, Mat. Zametki, 4:3 (1968),  355–360  mathnet  mathscinet  zmath; Math. Notes, 4:3 (1968), 705–707
54. V. A. Artamonov, “Admissible subgroups of a free product of $\Gamma$-operator groups with regular group of operators $\Gamma$”, Mat. Sb. (N.S.), 76(118):4 (1968),  605–619  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:4 (1968), 571–584

2019
55. V. N. Chubarikov, N. M. Dobrovolsky, V. A. Artamonov, A. V. Mikhalev, V. N. Latyshev, Yu. V. Nesterenko, A. Ya. Belov, A. V. Grishin, E. I. Kompantseva, A. V. Tsarev, E. I. Deza, P. A. Krylov, A. A. Tuganbaev, “Alexander Alexandrovich Fomin (to the 70th anniversary)”, Chebyshevskii Sb., 20:2 (2019),  579–582  mathnet
56. V. A. Artamonov, V. M. Buchstaber, È. B. Vinberg, L. V. Kuz'min, V. S. Kulikov, V. N. Latyshev, A. V. Mikhalev, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, “Evgenii Solomonovich Golod (obituary)”, Uspekhi Mat. Nauk, 74:5(449) (2019),  163–169  mathnet; Russian Math. Surveys, 74:5 (2019), 927–933  isi
2017
57. V. A. Artamonov, I. B. Kozhukhov, V. N. Chubarikov, N. M. Dobrovolsky, N. N. Dobrovolsky, “The 80th anniversary of professor Vladimir Konstantinovich Kartashov”, Chebyshevskii Sb., 18:2 (2017),  298–304  mathnet  elib
2016
58. V. A. Artamonov, V. N. Latyshev, O. A. Pikhtilkova, I. N. Balaba, N. M. Dobrovol'skii, I. V. Dobrynina, I. Yu. Rebrova, “Pikhtilkov Sergrey Alekseevich. The life and scientific activity”, Chebyshevskii Sb., 17:1 (2016),  299–309  mathnet  elib
2014
59. V. N. Latyshev, A. V. Mikhalev, A. L. Shmel'kin, E. S. Golod, V. A. Artamonov, “85 years since the birth of Alexei Ivanovich Kostrikin”, Chebyshevskii Sb., 15:3 (2014),  141–145  mathnet
60. A. V. Mikhalev, V. A. Artamonov, “A word about L. A. Skornyakov — man, scientist and teacher (memoirs of the colleagues and students)”, Chebyshevskii Sb., 15:2 (2014),  143–147  mathnet
2007
61. V. I. Andriychuk, V. A. Artamonov, V. M. Babych, O. O. Bezushchak, V. M. Bondarenko, M. A. Dokuchaev, Yu. A. Drozd, V. M. Futornyi, M. F. Gorodniy, R. I. Grigorchuk, N. M. Gubareni, P. M. Gudivok, A. I. Kashu, M. Komarnytskyi, L. A. Kurdachenko, F. M. Lyman, V. V. Lyubashenko, V. S. Mazorchuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, S. A. Ovsienko, M. O. Perestyuk, A. P. Petravchuk, V. M. Petrychkovych, A. M. Samoilenko, M. M. Semko, V. V. Sergeichuk, V. V. Sharko, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, E. I. Zel'manov, V. N. Zhuravlyov, “Vladimir Kirichenko (on his 65th birthday)”, Algebra Discrete Math., 2007, 4,  E–H  mathnet
62. V. A. Artamonov, O. E. Bezushchak, Yu. A. Drozd, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Komarnytskyi, L. A. Kurdachenko, Yu. A. Lavrenyuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, M. O. Perestyuk, M. Sapir, L. A. Shemetkov, I. P. Shestakov, E. I. Zel'manov, “Vitaliy Sushchansky (on his 60th birthday)”, Algebra Discrete Math., 2007, 2,  E–F  mathnet
2006
63. V. A. Artamonov, Yu. A. Drozd, Ya. M. Dymarsky, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Ya Komarnytskyi, L. A. Kurdachenko, V. V. Lyubashenko, I. A. Mikhailova, B. V. Novikov, A. P. Petravchuk, A. B. Popov, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, A. V. Zhuchok, “V. M. Usenko (1951–2006)”, Algebra Discrete Math., 2006, 2,  G–K  mathnet
1979
64. V. A. Artamonov, “Letter to the Editor”, Uspekhi Mat. Nauk, 34:2(206) (1979),  251  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Заседание, посвященное памяти В.Т.Маркова
A. V. Mikhalev, O. V. Markova, A. A. Tuganbaev, V. A. Artamonov,
Research Seminar of the Department of Higher Algebra MSU
October 14, 2019
2. On applications of polynomially complete finite quasigroups
V. A. Artamonov
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 28, 2018 16:40
3. Полиномиально полные квазигруппы
V. A. Artamonov
Research Seminar of the Department of Higher Algebra MSU
October 3, 2016 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020